If you need an accessible version of this item please contact JSTOR User Support

The Indeterminate Form 0

Louis M. Rotando and Henry Korn
Mathematics Magazine
Vol. 50, No. 1 (Jan., 1977), pp. 41-42
DOI: 10.2307/2689754
Stable URL: http://www.jstor.org/stable/2689754
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
41
    41
  • Thumbnail: Page 
42
    42